Serving up this steaming pile of
Celebrity Gossip
Gay Politics
Gay News
and Pointless Bitchery
Since 1995

Hello and thank you for being a DL contributor. We are changing the login scheme for contributors for simpler login and to better support using multiple devices. Please click here to update your account with a username and password.

Hello. Some features on this site require registration. Please click here to register for free.

Hello and thank you for registering. Please complete the process by verifying your email address. If you can't find the email you can resend it here.

Hello. Some features on this site require a subscription. Please click here to get full access and no ads for $1.99 or less per month.

Anyone else end up with a fucked up arm after second COVID vax?

Finally got my second shot and I am so relieved and grateful. Thank you to all on the research community who were able to make us safe again. I am overwhelmingly grateful and am so fucking in awe of the smartest guys and gals in the room.

Thank you time a million. Truly. ๐Ÿ˜˜

Now, question: is it a normal reaction to have a huge knot where the injection site is, which is really tender to touch and painful? I legit feel as if though I have a ball of whatever growing visibly out of my upper arm and now cannot even lift my arm with ease or without wincing.

Surely this will go away soon, yea? Anyone else experienced this along with a sore throat and light vomiting?

Please share your experience with this.

by Pfizer Bitch ๐Ÿ’‰๐Ÿฆ ๐Ÿ’‰reply 1605/04/2021

[quote] I legit feel as if though I have a ball of whatever growing visibly out of my upper arm and now cannot even lift my arm with ease or without wincing. Surely this will go away soon, yea? Anyone else experienced this along with a sore throat and light vomiting?

Get well soon!!

Keep us posted!

by Pfizer Bitch ๐Ÿ’‰๐Ÿฆ ๐Ÿ’‰reply 105/04/2021

I had the second Pfizer shot yesterday and the soreness is already going away.

You might have gotten a bad injection.

by Pfizer Bitch ๐Ÿ’‰๐Ÿฆ ๐Ÿ’‰reply 205/04/2021

I got the Moderna and after the first shot I couldn't lift my left arm up because it hurt too much but not so much as to be doubled over in pain. A couple of Tylenol and it went away after a day.

by Pfizer Bitch ๐Ÿ’‰๐Ÿฆ ๐Ÿ’‰reply 305/04/2021

Had Pfizer 2 on Saturday. Similar situation for me, but better now.

by Pfizer Bitch ๐Ÿ’‰๐Ÿฆ ๐Ÿ’‰reply 405/04/2021

Not technically fucked up, but definitely pain there, still, when I do some simple yoga moves. I had my last shot (Pfizer) on March 24. It's like there'sstill a 'catch' in that part of the arm if I do any kind of sweeping motion. No sore throat. No vomiting. I hope you feel better ASAP.

by Pfizer Bitch ๐Ÿ’‰๐Ÿฆ ๐Ÿ’‰reply 505/04/2021

[quote] light vomiting

Please say more. What's light vomiting exactly?

by Pfizer Bitch ๐Ÿ’‰๐Ÿฆ ๐Ÿ’‰reply 605/04/2021

All vaccinations may cause the following reactions where the needle was given:

"Sore, red, burning, itching or swelling for 1-2 days and/or small, hard lump for a few weeks."

by Pfizer Bitch ๐Ÿ’‰๐Ÿฆ ๐Ÿ’‰reply 705/04/2021

Thanks, guys. The light vomiting occurred early this morning. It wasnโ€™t a big deal. Just nausea that has mostly dissipated, but the arm looks like a tennis ball is growing out of the injection site. I experienced zero complications with the first jab and am actually surprised that I had a noticeable reaction with this second jab.

Regardless, Iโ€™m so relieved that I did it and whatever mild discomfort is worth it.

by Pfizer Bitch ๐Ÿ’‰๐Ÿฆ ๐Ÿ’‰reply 805/04/2021

My technician who gave me the second shot advised me to keep moving my arm.

It worked! I hardly had any pain.

The first shot was like a truck ran over my arm.

by Pfizer Bitch ๐Ÿ’‰๐Ÿฆ ๐Ÿ’‰reply 905/04/2021

Can I have your stuff ???

by Pfizer Bitch ๐Ÿ’‰๐Ÿฆ ๐Ÿ’‰reply 1005/04/2021

OP I had the swelling at the injection site for the second Pfizer too. It will go away after a week. Just massage it and drink lots of water.

by Pfizer Bitch ๐Ÿ’‰๐Ÿฆ ๐Ÿ’‰reply 1105/04/2021

My arm still hurts a week after my 2nd Moderna shot.

Do we have to go through this every 6 months now?

by Pfizer Bitch ๐Ÿ’‰๐Ÿฆ ๐Ÿ’‰reply 1205/04/2021

Hi, OP and congratulations! ๐Ÿ˜˜ I had the Moderna vax and my arm was messed up for almost two weeks. I had a knot as well and it felt as if I had been slammed in arm with a metal pipe , lol. If I rolled over on my left side in my sleep I would immediately wake up with pain shooting through my arm and into my neck. I used a heating pad on my arm in the evening. It helped and so did CBD oil. The pain and tenderness went away in just under two weeks, but never have I had a more painful injection site . Hope you feel better soon.

by Pfizer Bitch ๐Ÿ’‰๐Ÿฆ ๐Ÿ’‰reply 1305/04/2021

Yes OP, it's very typical. I had a hard knot at the puncture site both times. I've read here on other threads that some are saying if you'll rub the puncture site right after the pull the needle out it's supposed to help reduce the swelling.

by Pfizer Bitch ๐Ÿ’‰๐Ÿฆ ๐Ÿ’‰reply 1405/04/2021

R6 less calories.

by Pfizer Bitch ๐Ÿ’‰๐Ÿฆ ๐Ÿ’‰reply 1505/04/2021

R6 - the kind of vomiting you get when you listen to a millennial versus the Exorcist kind you get when you watch the Republican National Convention. Or say, if I was to rim Anderson Cooper versus Lindsey Graham.

by Pfizer Bitch ๐Ÿ’‰๐Ÿฆ ๐Ÿ’‰reply 1605/04/2021
Loading
Need more help? Click Here.

Yes indeed, we too use "cookies." Take a look at our privacy/terms or if you just want to see the damn site without all this bureaucratic nonsense, click ACCEPT. Otherwise, you'll just have to find some other site for your pointless bitchery needs.

×

Become a contributor - post when you want with no ads!